My husband and I have been TTC again for 5 months. I went back to my OBGYN and was started on Metformin again and it makes me so sick. It only did that before in the beginnig but now its all the time I haven't take it in almost a week now cause I can't handle the feeling of being sick all the time. Has this happened to anyone else? I also only have reg. cycles now when I come off the metformin. My doctor thinks that I am crazy and I might be but I just wanted to know if this has happened to anyone else! Also my nipples get really hard and hurt for no reason through out the day! Is this just my hormones getting out of wack?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...